# SDR DALA1163390961

- Difficulty date: November 12, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 57,624 hours, 43,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A LOOSE CONNECTION.  OPERATIONAL CHECK WAS GOOD.
